Simon’s conjecture for two-bridge knots

Boileau, Michel; Boyer, Steven; Reid, Alan W. et Wang, Shicheng (2010). « Simon’s conjecture for two-bridge knots ». Communications in Analysis and Geometry, 18(1), pp. 121-143.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (236kB)

Résumé

It is conjectured that for each knot K in S3, the fundamental group of its complement surjects onto only finitely many distinct knot groups. Applying character variety theory we obtain an affirmative solution of the conjecture for a class of small knots that includes 2-bridge knots.

Type: Article de revue scientifique
Mots-clés ou Sujets: 2-bridge knots, character variety theory
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Steven P. Boyer
Date de dépôt: 26 avr. 2016 19:25
Dernière modification: 19 mai 2016 17:56
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8314

Statistiques

Voir les statistiques sur cinq ans...